# SDR HAIHEEA9655

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Bag Assy
- Part number: 412050013109
- Condition: Unbonded
- Location: Inlet Valve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT BAG HAS UNBONDED INLET VALVE AND PIN HOLE LEAKAGE.
